Texas, 2024Excessive Heat and Heat in Texas, August 7 to 9, 2024
August 7 to 9, 2024 · NWS FWD · 46 events in 46 counties and zones
Another short-lived heat wave in early August produced widespread above-normal temperature with triple digit readings and dangerous heat index values across most of North and Central Texas.
Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 9
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 46
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Another short-lived heat wave in early August produced widespread above-normal temperature with triple digit readings and dangerous heat index values across most of North and Central Texas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Aug 7, 4:18 AM CST, 7 hours 42 minutes earlier.
Area forecast discussion, Aug 7, 4:18 AM CST, 7 hours 42 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
518 AM CDT Wed Aug 7 2024
...New Aviation, Short Term...
.SHORT TERM... /NEW/
Update:
Forecast remains on track with only minor adjustments needed
based on the latest data and surface observations. It's going to
be yet another hot day with afternoon highs soaring into the
triple digits. The risk for heat illness is on the upward trend,
so please take it easy out there and stay well hydrated today!
Reeves
Previous Discussion:
/Through Thursday Afternoon/
Heat will remain the dominant weather headline through the next
couple of days, with afternoon highs soaring into the upper 90s to
mid 100s across all of North and Central Texas. Heat indices will
gradually be on the rise by Thursday, ranging between 105 and 112
degrees. This will lead to dangerous conditions during peak
heating hours, prompting the current Heat Advisory to continue
through 9 PM Thursday evening. An Excessive Heat Warning may be
warranted in future forecast updates for the eastern portion of
North and Central Texas on Thursday as well. Regardless, remember
to take frequent breaks, drink plenty of water, and wear light-
colored clothing if you are out working in this heat. Heat illness
will likely be on the rise, and it is important to take seriously.
Reeves
&&
.LONG TERM... /Issued 358 AM CDT Wed Aug 7 2024/
/Thursday Night Onward/
Key messages:
- Above normal temperatures will continue this weekend, however,
most locations will remain at or below 100 degrees.
- Most locations will not see precipitation the next 7 days.
- An uptick in the fire potential is expected.
----------------------------------------------------------------
With a mostly zonal orientation of the jet stream across the
northern third of the CONUS, the ridge currently across the four
corners will gradually shift eastward. By Friday, the center of
high pressure will be entering our region, however, a subtle
weakness in the high will emerge out of Front Range and move
toward the Arklatex region. This weakness will likely lead to
increased cloud cover on Friday, knocking a few degrees off of our
expected highs compared to Thursday. Those across North Texas are
likely to see more clouds, therefore, upper 90s will prevail. For
Central Texas, less clouds will lead to another day of triple
digit heat.
As we head into Saturday and Sunday, an East Coast trough may
help push a back door cold front into the Southern Plains.
Confidence in just how far south this front will make it remains
low at this time. The latest guidance suggest this front may stall
somewhere across North Texas and introduce a low chance for a few
showers and storms. Again, confidence remains low at this time
given the evolution of the East Coast trough. A less than 20%
chance of precipitation has been introduced across northeast
Texas on Sunday.
As we begin a new work week, the area of high pressure will be
centered atop North and Central Texas. Dry conditions will prevail
next week along with a return of widespread triple digit heat.
Of note, the lack of widespread wetting rain, especially across
western North and Central Texas, will lead to a rise in potential
wildfire activity. Due to the wet spring we experienced, grasses
were able to readily grow, however, this will prove to be a
potential hazard as fuels continue to dry in this persistent dry
heat. As we continue to have a mostly dry forecast, be cognizant
of the dry fuels and help avoid any potential new fires.
Hernandez
&&
.AVIATION... /NEW/
/12z TAFs/
Concerns...None at this time.
VFR conditions will prevail across all TAF sites through the
period. Light southerly to southeasterly winds will persist
through the day, with occasional variability at times.
Reeves
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 103 80 103 80 99 / 0 0 0 5 10
Waco 102 77 103 78 101 / 0 0 0 0 10
Paris 102 76 101 76 95 / 0 0 0 5 5
Denton 104 77 105 77 99 / 0 0 0 5 10
McKinney 103 78 104 78 98 / 0 0 0 5 5
Dallas 104 81 106 81 100 / 0 0 0 5 5
Terrell 101 77 102 77 98 / 0 0 0 5 5
Corsicana 103 78 104 79 100 / 0 0 0 0 5
Temple 103 76 104 77 102 / 0 0 0 0 5
Mineral Wells 105 75 106 76 100 / 0 0 0 5 10
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM this afternoon to 9 PM CDT Thursday for
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.
&&
Hazardous weather outlook, Aug 7, 2:57 AM CST, 9 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
357 AM CDT Wed Aug 7 2024
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-080900-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
357 AM CDT Wed Aug 7 2024
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Today and Tonight.
Hot temperatures today will increase the risk for heat related
illnesses. Drink plenty of water, wear light-colored clothing and
seek shade often.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
The heat will intensify on Thursday, further increasing the risk for
heat related illnesses.
An isolated storm or two will be possible along the Red River in
northeast Texas Sunday afternoon. Severe weather is not expected.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Excessive Heat, Young
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Young forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
High temperatures in the 104 to 108 degree range affected much of the County during the afternoon hours of August 7 and 8.
Excessive Heat, Jack
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Jack forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
High temperatures in the 104 to 108 degree range affected much of the County during the afternoon hours of August 7 and 8.
Excessive Heat, Stephens
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
High temperatures in the 104 to 108 degree range affected much of the County during the afternoon hours of August 7 and 8.
Excessive Heat, Palo Pinto
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Palo Pinto forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
High temperatures in the 104 to 108 degree range affected much of the County during the afternoon hours of August 7 and 8.
Heat, Montague
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Montague forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Cooke
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Cooke forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Grayson
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Grayson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Fannin
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Fannin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Lamar
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Lamar forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Wise
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Wise forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Denton
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Denton forecast zone
- Injuries
- 0 direct, 9 indirect
- Reported by
- Official NWS Observations
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8. Denton County Public Health reported 9 heat related illnesses on these 2 days.
Heat, Collin
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Collin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Hunt
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Hunt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Delta
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Delta forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Hopkins
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Hopkins forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Parker
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Parker forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Tarrant
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Tarrant forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Dallas
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Dallas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Rockwall
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Rockwall forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Kaufman
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Kaufman forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Rains
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Rains forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Van Zandt
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Van Zandt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Eastland
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Eastland forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Erath
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Erath forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Hood
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Hood forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Somervell
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Somervell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Johnson
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Johnson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Ellis
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Ellis forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Comanche
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Mills
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Mills forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Hamilton
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Hamilton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Bosque
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Bosque forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Hill
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Hill forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Navarro
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Navarro forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Henderson
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Henderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Freestone
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Freestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Anderson
- When
- August 7, 12:00 PM CST to August 8, 7:00 PM CST
- Where
- Anderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.
Heat, Lampasas
- When
- August 7, 12:00 PM CST to August 9, 7:00 PM CST
- Where
- Lampasas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.
Heat, Coryell
- When
- August 7, 12:00 PM CST to August 9, 7:00 PM CST
- Where
- Coryell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.
Heat, McLennan
- When
- August 7, 12:00 PM CST to August 9, 7:00 PM CST
- Where
- McLennan forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.
Heat, Bell
- When
- August 7, 12:00 PM CST to August 9, 7:00 PM CST
- Where
- Bell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.
Heat, Limestone
- When
- August 7, 12:00 PM CST to August 9, 7:00 PM CST
- Where
- Limestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.
Heat, Falls
- When
- August 7, 12:00 PM CST to August 9, 7:00 PM CST
- Where
- Falls forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.
Heat, Milam
- When
- August 7, 12:00 PM CST to August 9, 7:00 PM CST
- Where
- Milam forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.
Heat, Robertson
- When
- August 7, 12:00 PM CST to August 9, 7:00 PM CST
- Where
- Robertson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.
Heat, Leon
- When
- August 7, 12:00 PM CST to August 9, 7:00 PM CST
- Where
- Leon forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.
- Excessive Heat
- Heat at or above the local excessive heat warning criteria, or heat that caused deaths.
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in North Carolina, August 7 to 8, 20241 death · $2.8 million · EF3 · 43 events
- Flash Flooding and Flooding in North Carolina, August 7 to 12, 20241 death · $21,000 · 11 events
- Rip Current in Illinois, August 7, 20241 death · 1 injured · 1 event
- Heat in Arizona, August 7, 20241 death · 1 event
- Tornado and Tropical Storm in North Carolina, August 7 to 9, 2024EF2 · 19 events
- Wildfire in Colorado, August 7 to 9, 2024$150,000 · 1 event
- Tornado and Flash Flooding in Colorado, August 7 to 10, 2024EF1 · 5 events
- Heat in Texas, August 7 to 8, 202421 events
- Heat in Louisiana, August 7 to 8, 202417 events
- Flash Flood and Hail in Colorado, August 7, 20241.75 in hail · 15 events
- Heat in Arkansas, August 7 to 8, 20249 events
- Excessive Heat and Heat in Texas, August 7 to 8, 20248 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1210369, 1210370, 1210371, 1210372, 1210373, 1210374, 1210375, 1210376, 1210377, 1210378, 1210379, 1210380, 1210381, 1210382, 1210383, 1210384, 1210385, 1210386, 1210387, 1210388, 1210389, 1210390, 1210391, 1210392, 1210393, 1210394, 1210395, 1210396, 1210397, 1210398, 1210399, 1210400, 1210401, 1210402, 1210403, 1210404, 1210405, 1210406, 1210407, 1210408, and more.